User Profile
I have been using 3 different kinds of medicine for asthma. They are singulair 10 mg tablet, advair 250/50 inhaler diskus, and albuterol proair inhaler 90 mcg/spray burst. I'm noticing the Advair seems to almost make my asthma worse than it would even normally be when I don't use the Advair. It seems like it makes it more difficult to breathe and then the albuterol seems to make things worse for a bit, but then better. I don't really know why but the Advair it gets better with asthma and then worse around 6-8 hours later but with Albuterol I cough a bit after using it and throat gets a bit more constricted yet I'm able to then breathe quite well after 15-20 minutes. Is this a common occurrence for asthma medications? Singulair seems a bit like Albuterol in that respect that it seems to make the asthma worse for a bit and then better after enough time has passed since taking the tablet.


Did you find this post helpful?
|

User Profile
replied September 6th, 2018
Asthma Answer A64359
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Your asthma seems poorly controlled. These medications are rather helping in relieving these symptoms. You would need optimization of your treatment besides vaccination , education and rehabilitation. Immunologic therapy may be another option.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Must Read
Asthma affects more than 22 million Americans. But what happens during a respiratory asthma attack? Learn the basics about asthma now....
Some people are more likely than other to be diagnosed with asthma. Learn if you are at risk of asthma in this section on risk factors and causes of asthma....
How can you identify the signs and symptoms of asthma or respiratory problems? We list the common asthma symptoms here and discuss asthma problems....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Asthma , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.